MAUDE Adverse Event Report: Maquet SAS Volista; Light, Surgical, Ceiling Mounted

Maquet SAS Volista; Light, Surgical, Ceiling Mounted
Model Number ARDVCS209030A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights ¿ volista access ii.As it was stated, the keypad has detached from the board and fall into sterile field during procedure.There was no injury reported.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.

Brand Name
Volista
Common Device Name
Light, Surgical, Ceiling Mounted
Manufacturer (Section D)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key50190649
Report Number9710055-2026-0000140
Device Sequence Number6122535
Product Code FSY
UDI-Device Identifier03700712420635
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209030A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown